# SDR 95UAL727028

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Light
- Condition: Inoperative
- Location: Lt Body Fairing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LEFT WING TO BODY FAIRING INOPERATIVE.  REPLACED BATTERY PACK.
